Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Partner having normal periods. Have to travel. so suggest ways to postpone periods?

Mar 2016
User rating for this question
Very Good
Answered by

Practicing since : 2011
Answered : 4045 Questions
My wife got periods on XXXXXXX 4th ,her period cycle are regular.So next period date will be 2nd of july and we got travel and function on those dates.Is there any way to postpone or prepone the periods.
Posted Mon, 24 Jun 2013 in Menstruation and Miscarriage
Answered by Dr. S Patra 2 hours later

Thanks for writing to us.

Yes, hormonal medications are available to postpone or delaying her period for few days. These are widely used for most of the patients.

To postpone her period during those days, she needs to take Norethisterone tab (like PRIMOLUT-N), starting from 3 days prior to period due date and continues as long she wants (max 7 days advisable). She will get a withdrawal bleeding, similar to period within 3-5 days of stop taking the tab. This is a prescription drug. Please get the drug prescribed by her doctor.

Hope I have answered your query. If you have any further questions I will be happy to help.

Wish your good health & happy journey.

Dr Soumen
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor